Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:4
  • preuzimanja u poslednjih 30 dana:4

Sadržaj

članak: 1 od 1  
2018, vol. 22, br. 1, str. 55-63
Relation between b-metric and fuzzy metric spaces
(naslov ne postoji na srpskom)
Islamic Azad University, Qaemshahr Branch, Department of Mathematics, Qaemshahr, Iran

e-adresaZ.hassanzadeh1368@yahoo.com, sedghi_gh@yahoo.com
Ključne reči: Fuzzy contractive mapping; complete fuzzy metric space; common fixed point theorem; weakly compatible maps
Sažetak
(ne postoji na srpskom)
In this work we have considered several common fixed point results in b-metric spaces for weak compatible mappings. By applications of these results we establish some fixed point theorems in b-fuzzy metric spaces.
Reference
George, A., Veeramani, P. (1994) On some results in fuzzy metric spaces. Fuzzy Sets and Systems, 64(3): 395-399
Gregori, V., Spena, A. (2002) On fixed-point theorems in fuzzy metric spaces. Fuzzy Sets and Systems, 125(2): 245
Kramosil, I., Michalek, J. (1975) Fuzzy metric and statistical metric spaces. Kybernetica, 326-34; 11
Miheţ, D. (2004) A Banach contraction theorem in fuzzy metric spaces. Fuzzy Sets and Systems, 144(3): 431-439
Rodrı́guez-López, J., Romaguera, S. (2004) The Hausdorff fuzzy metric on compact sets. Fuzzy Sets and Systems, 147(2): 273-283
Roshan, J.R., Shobkolaei, N., Sedghi, S., Abbas, M. (2014) Common fixed point of four maps in b-metric spaces. Hacettepe Journal of Mathematics and Statistics, 43(4); 613-624
Sedghi, S., Choudhury, B.S., Shobe, N. (2010) Unique common fixed point theorem for four weakly compatible mappings in complete fuzzy metric spaces. The Journal of Fuzzy Mathematics, 18(1); 161-170
Sedghi, S., Shobe, N. (2012) Common fixed point Theorem in b-fuzzy metric space. Nonlinear Functional Analysis and Applications, 17 (3): 349-359
Sedghi, S., Shobe, N. (2014) Common fixed point Theorem for R-Weakly Commuting Maps in b-fuzzy Metric Space. Nonlinear Functional Analysis and Applications, 19 (2): 285-295
Vasuki, R., Veeramani, P. (2003) Fixed point theorems and Cauchy sequences in fuzzy metric spaces. Fuzzy Sets and Systems, 135(3): 415-417
Xieping, D. (1984) Common fixed point theorem of commuting mappings in PM-spaces. Kexue Tongbao, 147-150; 29
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1801055H
objavljen u SCIndeksu: 06.07.2018.
Creative Commons License 4.0